KOPS - The Institutional Repository of the University of Konstanz

Characterization, perturbation, and interval property of certain sign regular matrices

Characterization, perturbation, and interval property of certain sign regular matrices

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

ADM, Mohammad, Jürgen GARLOFF, 2021. Characterization, perturbation, and interval property of certain sign regular matrices. In: Linear Algebra and its Applications. Elsevier. 612, pp. 146-161. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2020.12.007

@article{Adm2021Chara-52074.2, title={Characterization, perturbation, and interval property of certain sign regular matrices}, year={2021}, doi={10.1016/j.laa.2020.12.007}, volume={612}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={146--161}, author={Adm, Mohammad and Garloff, Jürgen} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52074.2"> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Adm, Mohammad</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:issued>2021</dcterms:issued> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:contributor>Garloff, Jürgen</dc:contributor> <dc:creator>Garloff, Jürgen</dc:creator> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52074.2"/> <dcterms:abstract xml:lang="eng">The class of square matrices of order n having a negative determinant and all their minors up to order n-1 nonnegative is considered. A characterization of these matrices is presented which provides an easy test based on the Cauchon algorithm for their recognition. Furthermore, the maximum allowable perturbation of the entry in position (2,2) such that the perturbed matrix remains in this class is given. Finally, it is shown that all matrices lying between two matrices of this class with respect to the checkerboard ordering are contained in this class, too.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dc:creator>Adm, Mohammad</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:title>Characterization, perturbation, and interval property of certain sign regular matrices</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-20T07:39:08Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-20T07:39:08Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account